# SDR DALA2021081304676

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 67,331 hours, 8,764 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3351 CREW REPORT OF OILY SMELL IN CABIN DURING FLIGHT. CORRECTIVE ACTION: FOUND APU OIL LEAK INTO THE RAM AIR SCOOP. REPLACED APU. (1907474)
